MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 10X30MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 10X30MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231823
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Pain (1994)
Date of Event 06/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter phone number: (b)(6).(b)(4).
 
Event or Problem Description
It was reported by the affiliate via email, a patient was operated arthroscopically for anterior cruciate ligament reconstruction and it was used a milagro advance 10x30 mitek the patient continues to have grapevine problems with bone marrow edema and pain, treated with various methods without result.The "paitient's" mother searched on the internet and found our recent security advisory regarding milagro advance, healix, intrafix and wrote a letter to the "surgeron".
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: investigation summary
=
> the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported event.A manufacturing record evaluation was performed for the finished device lot number (l649525), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> a manufacturing record evaluation was performed for the finished device lot number (l649525), and no non-conformances were identified.

Brand Name
MILAGRO ADVANCE SCREW 10X30MM
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9668107
Report Number1221934-2020-00481
Device Sequence Number2767644
Product Code HWC
UDI-Device Identifier10886705022281
UDI-Public10886705022281
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K123362
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number231823
Device Catalogue Number231823
Device Lot NumberL649525
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date03/12/2020
Patient Sequence Number1